MathSciNet Relay Station
MathSciNet bibliographic data
MR1027904 (90m:11063) 11F11 (05C50 11F12 11F25)
Pizer, Arnold K. Ramanujan graphs and Hecke operators. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 127–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement